# SDR CA970626017

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE AVIONICS RACK SMOKE WARNING LIGHT CAME ON. NO INDICATION OF FIRE OR SMOKE IN AVIONICS RACK. SUBSEQUENT INVESTIGATION REVEALED NO REASON EXCEPT THAT AVIONICS RACK WAS EXTREMELY DUSTY AND THE DUST COULD HAVE ACTIVATED THE WARNING SENSOR. SENSOR REPLACED.
